Skip to main content

Publications by Danijela Damjanovic



Brown, A., Damjanović, D. & Zhang, Z. (2022). C-1 actions on manifolds by lattices in Lie groups. Compositio Mathematica, 158(3), 529-549.
Chen, Q., Damjanović, D. & Petkovic, B. (2022). On simultaneous linearization of certain commuting nearly integrable diffeomorphisms of the cylinder. Mathematische Zeitschrift, 301(2), 1881-1912.
Damjanović, D., Wilkinson, A. & Xu, D. (2021). Pathology and asymmetry : Centralizer rigidity for partially hyperbolic diffeomorphisms. Duke mathematical journal, 170(17), 3815-3890.
Damjanović, D. & Tanis, J. A. M. E. S. (2021). Transversal local rigidity of discrete abelian actions on Heisenberg nilmanifolds. Ergodic Theory and Dynamical Systems, 1-41.
Damjanović, D. & Xu, D. (2020). On classification of higher rank Anosov actions on compact manifold. Israel Journal of Mathematics, 238(2), 745-806.
Senaste synkning med DiVA:
2023-06-07 00:14:20